MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; 0.045IN X 6IN K-WIRE PARTIALLY THREADED

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; 0.045IN X 6IN K-WIRE PARTIALLY THREADED
Catalog Number 210-40-005
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complaint, threw 2 bi-cortical threaded wires for malleolar implants, while inserting anterior implant the screw pushed wire up and bent it, tried to pull it out and broke off the tip and was left in patient.Had to size down to a unicortical screw to replace the bicortical because of broken wire stuck in tibia.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
STABILIZATION
Common Device Name
0.045IN X 6IN K-WIRE PARTIALLY THREADED
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key23759411
Report Number3007420745-2025-00017
Device Sequence Number15975395
Product Code LXH
UDI-Device Identifier00812926021478
UDI-Public00812926021478
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D267812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210-40-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
309-45-080 LOT: UNKNOWN
Outcome Attributed to Adverse Event Other;
Patient SexUnknown